MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. IDENTITY ADX VDR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC. IDENTITY ADX VDR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5480
Medical Device Problem Codes Premature Discharge of Battery (1057); Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During follow-up, the device was found in back-up mode due to low battery voltage.Premature battery depletion was suspected.Device replacement was anticipated to resolve the event.The patient was stable and there were no adverse consequences.
 
Event or Problem Description
It was reported that the device was explanted and replaced.
 
Additional Manufacturer Narrative
The reported event of backup operation was confirmed.The device was received in backup mode and the battery voltage was at its elective replacement indicator (eri).Analysis of device image indicated that the device reverted to backup operation due to a transient non-maskable interruption (nmi) reset from low battery voltage fluctuation because of an increase of pacing demand.Electrical test results indicated normal eri pacer functionality.A longevity assessment was performed and based on field parameters it was determined that the device has met its projected longevity.

Brand Name
IDENTITY ADX VDR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
15900 valley view court
sylmar CA 91342
MDR Report Key8139544
Report Number2017865-2018-18448
Device Sequence Number1745965
Product Code LWP
UDI-Device Identifier05414734006927
UDI-Public05414734006927
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2012
Device Model Number5480
Device Lot Number3173709
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer12/20/2018
02/07/2019
Initial Report FDA Received Date12/06/2018
Supplement Report FDA Received Date01/03/2019
02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;